Feedback control of nonlinear quantum systems: A rule of thumb

Jacobs, Kurt and Lund, Austin P. (2007) Feedback control of nonlinear quantum systems: A rule of thumb. Physical Review Letters, 99 2: 020501-1-020501-4. doi:10.1103/PhysRevLett.99.020501

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ132995.pdf Full text (open access) application/pdf 165.47KB 6

Author Jacobs, Kurt
Lund, Austin P.
Title Feedback control of nonlinear quantum systems: A rule of thumb
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 2007-07-09
Year available 2007
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.99.020501
Open Access Status File (Publisher version)
Volume 99
Issue 2
Start page 020501-1
End page 020501-4
Total pages 4
Editor George Basbas
Jack Sandweiss
Reinhardt B. Schuhmann
Stanley G. Brown
Place of publication Ridge, N.Y.
Publisher American Physical Society
Collection year 2008
Language eng
Subject 240402 Quantum Optics and Lasers
780102 Physical sciences
Abstract We show that in the regime in which feedback control is most effective—when measurements are relatively efficient, and feedback is relatively strong—then, in the absence of any sharp inhomogeneity in the noise, it is always best to measure in a basis that does not commute with the system density matrix than one that does. That is, it is optimal to make measurements that disturb the state one is attempting to stabilize.
Q-Index Code C1
Q-Index Status Confirmed Code

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 26 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 25 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Thu, 27 Mar 2008, 12:32:09 EST by Anna Rogers on behalf of ARC Ctr of Excell for Quantum Computer Technology